MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS; TIBIAL PLATEAU, NEUTRAL LARGE, UHMWPE, COCRMO, WITH ANTI-LUXATION DEVICE, V02

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS; TIBIAL PLATEAU, NEUTRAL LARGE, UHMWPE, COCRMO, WITH ANTI-LUXATION DEVICE, V02
Model Number 15-0027/10
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor was notified by sales rep that a poly plateau with an expired date of 03/2023 was implanted on (b)(6) 2023.The implant was removed prior to closing and replaced.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product and all labels comply with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description

Brand Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS
Common Device Name
TIBIAL PLATEAU, NEUTRAL LARGE, UHMWPE, COCRMO, WITH ANTI-LUXATION DEVICE, V02
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key17457771
Report Number3004371426-2023-00070
Device Sequence Number2698234
Product Code KRO
UDI-Device Identifier04026575432134
UDI-Public04026575432134
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number15-0027/10
Device Catalogue Number15-0027/10
Device Lot Number1810131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown